MAUDE Adverse Event Report: ABBOTT MEDICAL PROTEGE IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL PROTEGE IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3789
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient stopped using the stimulator for an unknown reason.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted to address the issue.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient, and device information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
PROTEGE IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23426033
Report Number1627487-2025-05356
Device Sequence Number8253195
Product Code LGW
UDI-Device Identifier05414734405690
UDI-Public(01)05414734405690(10)5274491(17)170930
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number3789
Device Catalogue Number3789
Device Lot Number5274491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSIONS (X2); SCS LEAD (X4)
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale
Patient Weight68 KG